What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 5, 5:19 AM EST, 1 hour 8 minutes earlier. Its key messages:
- 1) Dense fog overnight. 2) More heavy rain and flooding potential into Thursday. 3) Near record temperatures possible Friday. 4) More showers and storms expected on Saturday. 5) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday.
Area forecast discussion, Mar 5, 5:19 AM EST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
519 AM EST Thu Mar 5 2026
.WHAT HAS CHANGED...
Cancelled remainder of the dense fog advisory.
&&
.KEY MESSAGES...
1) Dense fog overnight.
2) More heavy rain and flooding potential into Thursday.
3) Near record temperatures possible Friday.
4) More showers and storms expected on Saturday.
5) An unsettled weather pattern will bring additional precipitation
chances to the region Monday night through Thursday.
&&
.DISCUSSION...
KEY MESSAGE 1) Dense fog overnight.
While patchy dense fog remains possible across far northern portions
of the region and southeastern areas, widespread quarter of a mile
visibilities have improved.
KEY MESSAGE 2) More heavy rain and flooding potential into Thursday.
Continued the flood watch. This might have to be expanded northward
or in time, however after collaboration with surrounding offices, the
decision was to hold off on any expansion at this time.
KEY MESSAGE 3) Near record temperatures possible Friday.
The current forecast high temperatures for Friday are 75 at DAY, 74
at CMH, and 76 at CVG. The record high temperatures for the day are
74 at DAY, 76 at CMH, and 74 at CVG.
KEY MESSAGE 4) More showers and storms expected on Saturday.
More showers and storms are expected on Saturday. There will be the
potential for additional flooding concerns and also at least isolated
strong to severe storms.
KEY MESSAGE 5) An unsettled weather pattern will bring additional
precipitation chances to the region Monday night through Thursday.
Warm conditions will be in place until a strong cold front moves
through Wednesday into Wednesday night. Precipitation will be in the
forecast from Monday night through Thursday.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
VFR to LIFR conditions are currently in place. One round of showers
and some isolated thunderstorms will continue to move through at the
start of the TAF period. Another round will start to move through
late in the overnight and into the day on Thursday. More scattered
precipitation activity will continue latter in the day on Thursday
and into Thursday night. Cig and vsbys will be variable during this
time. Some wind gusts will also be present during the day on
Thursday.
OUTLOOK...MVFR/IFR conditions will be possible Thursday night into
Friday morning. MVFR/IFR conditions will likely return on Saturday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 1 PM EST this afternoon for OHZ053>056-060>065-
070>074-077>080-082.
KY...Flood Watch until 1 PM EST this afternoon for KYZ089>093.
IN...Flood Watch until 1 PM EST this afternoon for INZ050-058-059-066-
073>075-080.
&&
DISCUSSION...
AVIATION...Hazardous weather outlook, Mar 5, 5:15 AM EST, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
515 AM EST Thu Mar 5 2026
KYZ094>100-OHZ026-034-035-042>046-051-052-081-088-061015-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-Champaign-Adams-
Scioto-
515 AM EST Thu Mar 5 2026
This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio, south central Ohio and west central Ohio.
.DAY ONE...Today and tonight.
Additional rounds of showers and thunderstorms will occur. Some
minor flooding is possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Periods of showers and storms will continue Friday into Saturday
which could bring an increased chance of flooding. There is also the
potential for a few strong to severe storms on Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ050-058-059-066-073>075-080-KYZ089>093-OHZ053>056-060>065-070>074-
077>080-082-061015-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Clark-Madison-Licking-Preble-
Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Pike-
515 AM EST Thu Mar 5 2026
...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Periods of showers and storms will continue Friday into Saturday
which could bring an increased chance of flooding. There is also
the
potential for a few strong to severe storms on Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 5, 12:28 AM EST, 5 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1228 AM EST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Flash Flood Millville 39.39N 84.66W
03/04/2026 Butler OH Law Enforcement
Reports of high water moving across roadways
in Millville. Water approaching structures.
&&
nmSpecial weather statement, Mar 5, 2:53 AM EST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
253 AM EST Thu Mar 5 2026
KYZ098>100-OHZ073-081-082-088-051000-
Robertson-Mason-Lewis-Ross-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Maysville, Tollesboro,
Head Of Grassy, Camp Dix, Vanceburg, Chillicothe, West Union,
Manchester, Peebles, Seaman, Winchester, Waverly, Pike Lake,
Piketon, Portsmouth, and Wheelersburg
253 AM EST Thu Mar 5 2026
...PATCHY DENSE FOG OVERNIGHT...
Patchy dense fog will be present overnight. Use caution and remain
alert for rapid changes in visibility if driving overnight.
Local storm report, Mar 5, 4:46 AM EST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
446 AM EST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM Flash Flood 2 SW Seven Mile 39.46N 84.58W
03/05/2026 Butler OH Public
Several feet of water flowing over Warwick
Road.
&&
nmLocal storm report, Mar 5, 4:59 AM EST, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
459 AM EST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM Flood 3 NNE Middletown 39.55N 84.38W
03/05/2026 Butler OH Public
Multiple cars stranded in high water on
Germantown Road under a railroad crossing.
&&
nmLocal storm report, Mar 5, 5:06 AM EST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
506 AM EST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM Flash Flood Millville 39.39N 84.65W
03/04/2026 Butler OH Public
Beals Run out of banks with moving water at
least several inches deep impacting
businesses and homes on Millville Ave.
&&
nmSpecial weather statement, Mar 5, 5:31 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
531 AM EST Thu Mar 5 2026
KYZ100-OHZ026-081-082-088-051245-
Lewis-Hardin-Adams-Pike-Scioto-
Including the cities of Tollesboro, Head Of Grassy, Camp Dix,
Vanceburg, Kenton, Ada, West Union, Manchester, Peebles, Seaman,
Winchester, Waverly, Pike Lake, Piketon, Portsmouth,
and Wheelersburg
531 AM EST Thu Mar 5 2026
...PATCHY DENSE FOG THIS MORNING...
Patchy dense fog will be present this morning. Use caution and
remain alert for rapid changes in visibility if driving this
morning.